# SDR B8M2009F00000

- Difficulty date: November 4, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N528AP
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5168
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Part number: 155A26P3
- Condition: Unsecure
- Location: Rudder Swich
- Part time: 1,009 hours
- Component: Rudder
- Component part number: 1159SCH50263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CMP 27301 RUDDER SYS HARD-OVER PREVENTION SYS OPS TEST.  FOUND THAT SYS FAILED CHECK.  TROUBLESHOOTING THE SYS FOUND CONNECTOR PLUG NR 155A26P3 PIN NR 3 GOING TO RUDDER HARD OVER SWITCHES WAS NOT LOCKED INTO PLUG ASSY.  RESECURED PIN NR 3 INTO CONNECTOR PLUG 155A26P3 AND PERFORMED RUDDER HARD-OVER PREVENTION CHECK.  WITH SATISFACTORY RESULTS.  (K)
